# SDR SB08035

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT THE LAST TWO ROWS OF LEFT SEATS, L2 DOOR OVERHEAD, R2 DOOR EXTERIOR LIGHT AND RIGHT AFT BULLNOSE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT EMERGENCY LIGHT BATTERY CHARGER/POWER SUPPLY PER MM 33-51-51-2.  OPERATIONAL CHECK GOOD.
